# SDR UALA2012012400497

- Difficulty date: January 24, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 44,466 hours, 17,708 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Acoustic Liner
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR OF NR 1 ENG ACOUSTIC LINER IS PEELING BACK AND COMING OFF.  RE-SECURED TAPE REF MT 78- 010, SEE CF405 FOR INTERIM REPAIR.  NR 1 ENGINE ACOUSTIC LINER INBOARD AFT OF REVERSER HAS TORN PROTECTIVE LINER.  FOUND APPROX 900 SQ OF SCREEN MISSING.  PER MT 78-010 PG2 ITEM 3.  PERFORMED TEMP REPAIR BY TAPING MISSING AREA.  ACP PERM RPR PER PARAGRAGH 5.  SPEED TAPED REVERSER HALF FROM 0300 T0 0600.  AS PER MT 78-010.
